# SDR AALA20120228043

- Difficulty date: February 27, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 49,225 hours, 5,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LEFT CLOSET EMERGENCY LIGHT HAS PIECE BROKEN OFF.  REPLACED LAMP FOR FORWARD GALLEY LEFT CLOSET EMERGENCY LIGHT.  OPS CHECK NORMAL.
